# SDR VTZA97618

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Lt Egt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/BOS - FLT 6225 - DURING TAXI AT 1425 HOURS ON 11-4-97, AIRCRAFT RETURNED TO GATE DUE TO LT EGT FLUCTUATION AND IEC FELL OFF LINE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CONNECTOR ON LT EGT BRAKE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
